Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pain in the leg after a fall. No broken bones. Having heartburn after taking steroid shots. Any other options?

66yr, female. fell down the stairs at home, dec. 2. hit the stairs on left side. about 1 1/2 wk. later felt a very deep pain on right leg from toes to middle of shin. saw dr. who xrayed and found no break. pain was like a heavy case of sunburn . sensitive to the touch and irregular but constant shooting stabbing pains. dr. wanted to put me in a boot but i said no. got a shot of steriod and given a 5 day supply of steriod. gabapentin was also pres. but causes serious heartburn. have been taking advil but does not really work. found out that aloe vera gel for sunburn :sometimes helps but the shooting and stabbing pain returns and has continued to this date. wont let me sleep any help?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain and the burning sensation that you are having is likely to be related to a nerve root irritation or a nerve injury due to the fall. You need to take methylcobalamin supplements and pregabalin for the symptomatic relief after consulting your neurologist.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor